# SDR CALA0300550

- Difficulty date: September 21, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 52,200 hours, 27,305 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .2500 INCH CRACK IN FLOOR SUPPORT ANGLE AT STA 500D-520, BL 0. THE FLOOR SUPPORT ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-02.
